Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Spotting between periods, had miscarriage. Given antibiotic and said pelvic inflammatory disease

Hi I had my periods about 1-2weeks ago and noticed just now I have a little bit of light red blood when I wipe, I have had 5miscarriages b4 and I m only 21, I have been to the doctors numerous times about pains in my tummy and every time they ve just giving me antibiotics and said it was pelvic inflammatory disease , just now I haven t got any pain but the feeling I get b4 I start my periods, do you know what could be causing this?
Asked On : Sun, 3 Jun 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Based on your history and your symptoms, there are two possibilities-a hormonal imbalance and pelvic inflammation. If you have had natural recurrent miscarriages, you need to get investigated and treated for the cause immediately. You could be ovulating now if you have regular 28-30 day cycles and this may have caused the spotting as is seen sometimes. You need a complete investigation including a trans-vaginal sonogram, blood and renal profile, hormonal profile along with a thorough examination. Hope this helps.
Answered: Tue, 29 Apr 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor